Tilenol Sinus Severo Medicina de alívio do frio e da gripe durante o dia Caplets, Reliever Dor Não-Drowsy, Expectante Redutor de Febre e Descongestionante, Acetaminofeno, Guaifenesina e fenilefrina HCl, 24 ct
Stock Expiry Date*: 30-04-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- 24-count of Tylenol Sinus Severe Daytime Medicine Caplets for non-drowsy relief of symptoms due to the common cold, flu, hay fever or other respiratory allergies such as mucus and sinus congestion
- Pain reliever, fever reducer, decongestant and expectorant medicine temporarily relieves minor aches and pains as well as symptoms of chest congestion, nasal congestion, sinus headache and pressure
- Each caplet contains 325 milligrams of acetaminophen to reduce fever and pain; 5 milligrams of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 milligrams of the expectorant guaifenesin to help make coughs more productive
- A fórmula não-drowsy deste medicamento descongestionante sinusal fornece alívio eficaz dos sintomas diurnos, promovendo drenagem sinusal, descongestionando aberturas sinusais e passagens, e afinando secreções brônquicas para ajudar a tornar a tosse mais produtiva
- From the #1 doctor recommended pain relief brand*, these severe sinus relief caplets are suitable for adults and children ages 12 years and older for powerful daytime cold symptom relief. *Based on a survey of doctors (IQVIA 2025)
| Ingredientes | Sucralose, Dióxido de titânio, Hipromelose, Estearato de magnésio, celulose microcristalina, croscarmelose sódica, hidroxipropilcelulose, Triacetina, Amido pré-gelatinizado, sabor, Active Ingredients (in each caplet) Purpose Acetaminophen 325 mg..................................Pain reliever/fever reducer Guaifenesin 200 mg.........................................Expectorant Phenylephrine HCl 5 mg.................................Nasal decongestant Inactive Ingredients carnauba wax |
| Ingredientes Ativos | Fenilefrina, Guaifenesina, Acetaminofeno |
| Ingredientes | Sabor, Hipromelose, Croscarmelose, Dióxido de titânio, Celulose icrocristalina, Estearato, Gelatina, Hidroxipropilcelulose, Sucralose, Triacetina, Guaifenesina 200 Mg |
| Sabor | Maçã |
| Número de unidades | 24 Contagem |
| Formulário de Item | Comprimido |
| Peso do Item | 2.86 g |
| Benefícios do produto | Controle de Sinus |
| Número de itens | 1 |
| Fabricante | Kenvue |
| Dimensões do item L x W x H | 0,7 X 4,5 X 2,95 Polegadas |
| Tipo de produto | Medicina do Sinus |
| Usos específicos para o produto | Pressão sinusal |
| UPC | 300450262257 |
| Nome do modelo | Tylenol |
| Número de identificação mundial do comércio | 00300450262257 |
| Nome do Tipo de Pacote | Blister |
| Público- Alvo | Unissex-Adults |
| Tipo de produto | Medicação |
| Marca | Tilenol |
| Contagem de conteúdo líquido | 24 Count |
| Marca | Tylenol |
| Descrição da faixa etária | Adultos |
| Tipo de recipiente | Caixa |
| Número de parte de fabricante | JJ-2308 |
| Número do modelo | JJ-2308 |
| Dimensões do Item | 0.79 x 4.52 x 2.91 inches |
| Características adicionais | Clinicamente Proved |
-
Ganhe 5% de desconto ao comprar 4 ou mais itens
-
Ganhe 5% de desconto na sua próxima compra.
-
Os pedidos são processados e enviados de Brooklyn, Nova York.
-
Entrega gratuita em pedidos qualificados.
3–6 dias (Doméstico).
Garantia de Devolução de 30 Dias
Compras com confiança com suporte para devolução de 30 dias.
SKU |
BRSWIH3ZBV4GYADA |
Categoria |
Cuidados de Saúde , Medicação de balcão , Alergia, Sino e Asma , Medicina do Sinus |
Barcode |
300450262257 |
Tags |
Tylenol Sinus Severe Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, the flu or the common cold, including fever, headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each sinus pressure and pain relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. When taken as directed, this cold and flu symptom relief medicine can help decongest sinus openings and passages, help clear nasal passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive. From the #1 doctor recommended pain relief brand*, the non-drowsy decongestant formula can be taken during the day and is suitable for adults and children 12 years and over. *Based on a survey of doctors (IQVIA 2025)
Informação importante
Informações de segurança
Keep out of reach of children. Do not use if product appears to be tampered with or seal is broken. Store at room temperature
Ingredientes
Active Ingredients (in each caplet) Purpose Acetaminophen 325 mg..................................Pain reliever/fever reducer Guaifenesin 200 mg.........................................Expectorant Phenylephrine HCl 5 mg.................................Nasal decongestant Inactive Ingredients carnauba wax, croscarmellose sodium, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, sucralose, titanium dioxide, triacetin
Instruções
Use as directed on the packaging.
Isenção legal
As declarações sobre suplementos alimentares não foram avaliadas pela FDA e não se destinam a diagnosticar, tratar, curar ou prevenir qualquer doença ou condição de saúde.
Dimensões do produto
0,7 x 4,5 x 2,95 polegadas; 0,07 onças
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Recently tracked orders
Isenção de responsabilidade
Suplementos alimentares não são medicamentos. Os produtos vendidos neste site não se destinam a diagnosticar, tratar, curar ou prevenir qualquer doença. Se você tiver uma condição médica, consulte sempre um profissional de saúde qualificado antes de usar. Os resultados individuais podem variar. Ao fazer um pedido, você concorda em cumprir as regulamentações de importação do seu país. Cobrimos os impostos e taxas aplicáveis onde indicado.
*Informações sobre a Data de Validade:
Por favor, note que a data de validade pode variar de lote para lote. No entanto, garantimos que todos os produtos enviados aos nossos clientes têm uma vida útil válida e não estarão expirados no momento da entrega.









